File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust H ∞ filtering for a class of nonlinear discrete-time Markovian jump systems

TitleRobust H ∞ filtering for a class of nonlinear discrete-time Markovian jump systems
Authors
KeywordsDiscrete-Time Systems
H ∞ Filtering
Linear Matrix Inequalities
Markovian Jump Systems
Nonlinear Systems
Uncertain Systems
Issue Date2004
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
Citation
Journal Of Optimization Theory And Applications, 2004, v. 122 n. 3, p. 651-668 How to Cite?
AbstractThis paper considers the problem of the robust H ∞ filtering for a class of nonlinear discrete-time Markovian jump systems with real time-varying norm-bounded parameter uncertainty. For each mode, the nonlinearity is assumed to satisfy the global Lipschitz conditions and appears in both the state and measured output equations. The problem that we address is the design of a nonlinear filter which ensures robust stochastic stability and a prescribed H ∞ performance level of the filtering error system for all admissible uncertainties. A sufficient condition for the solvability of this problem is obtained in terms of a set of linear matrix inequalities; an explicit expression of a desired nonlinear H ∞ filter is also given. Finally, an example is provided to demonstrate the effectiveness of the proposed approach.
Persistent Identifierhttp://hdl.handle.net/10722/156975
ISSN
2015 Impact Factor: 1.16
2015 SCImago Journal Rankings: 0.898
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorChen, Ten_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:47Z-
dc.date.available2012-08-08T08:44:47Z-
dc.date.issued2004en_US
dc.identifier.citationJournal Of Optimization Theory And Applications, 2004, v. 122 n. 3, p. 651-668en_US
dc.identifier.issn0022-3239en_US
dc.identifier.urihttp://hdl.handle.net/10722/156975-
dc.description.abstractThis paper considers the problem of the robust H ∞ filtering for a class of nonlinear discrete-time Markovian jump systems with real time-varying norm-bounded parameter uncertainty. For each mode, the nonlinearity is assumed to satisfy the global Lipschitz conditions and appears in both the state and measured output equations. The problem that we address is the design of a nonlinear filter which ensures robust stochastic stability and a prescribed H ∞ performance level of the filtering error system for all admissible uncertainties. A sufficient condition for the solvability of this problem is obtained in terms of a set of linear matrix inequalities; an explicit expression of a desired nonlinear H ∞ filter is also given. Finally, an example is provided to demonstrate the effectiveness of the proposed approach.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239en_US
dc.relation.ispartofJournal of Optimization Theory and Applicationsen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectH ∞ Filteringen_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectMarkovian Jump Systemsen_US
dc.subjectNonlinear Systemsen_US
dc.subjectUncertain Systemsen_US
dc.titleRobust H ∞ filtering for a class of nonlinear discrete-time Markovian jump systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1023/B:JOTA.0000042599.46775.a9en_US
dc.identifier.scopuseid_2-s2.0-4944234680en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-4944234680&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume122en_US
dc.identifier.issue3en_US
dc.identifier.spage651en_US
dc.identifier.epage668en_US
dc.identifier.isiWOS:000224061600010-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridChen, T=7405544728en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats